# SDR P2EA99097

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645123
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FLIGHT SPOILER NR 3 WAS FOUND WITH DELAMINATION.  FLIGHT SPOILER REPAIRED AS PER COOPESA EO NR COO-CMP-3-57-150-00.  (M)
